View Full Version : Using Minoxidil: hair in my face. HELP!

04-29-2010, 12:23 AM
Hi, I'm new here. And I'm worried as my last chance to save what's left of
my hair is not working. First I've dropped Finastride, as my sexual life was almost dead and my wife was starting to get worried.

So I've started to take Minoxidil. After a couple of months I
started to grow hair on my upper cheeks (close to the eyes) and forehead. What should I do,
dropped the Minoxidil? How can I take them out? Lasik? But I heard
that lasik can leaves scars or change skin color.

04-29-2010, 12:36 AM
"take" minoxidil?

You don't mean pills do you?

I am new to all of this myself but I will give you my opinion. Try to take finasteride every other day rather than not at all. Also, if you just started with the drug it might just take some time for the body to get used to it.

If you are not using a shampoo with ketoconazole in it I highly recommend it. Nizoral is the most popular one. You can get 1% over the counter, 2% from a doctor. Choose the latter, it will be more effective.

If you applied minoxidil topically...did some of it land on those areas of your face where you are getting this unwanted growth? It must have. Maybe just avoid getting it on your face like that.

You might want to try topical finasteride. Some of it does absorb systematically so just be careful of that. I am not sure about the efficacy of it... but I have seen some good studies of it. There are always varying opinions.

You can get another type of topical DHT blocker like spirolactone or so perhaps.

I say again, I am new to all this, so take what I say with a grain of salt and caution. But I am quite obsessed. lol

Good luck

04-29-2010, 12:55 AM
Hey thanks for the tips! Actually I do spray, but don't know how much should I do. Right now I'm doing it twice day, 7 or 8 sprays each time.

And Im also taking GNC vitamins, for hair, one per day, and this other one:
hair, skin and nails; one per day. But yes, I use to clean my forehead with a
cotton wet in alcohol after spraying the Minoxidil, and a few times i passed the same on my face , so basically that one I think might be the stupid mistake.

I've read that If I dropped the Minoxidil, then those unwanted hairs will leave
too. But I don't dare to drop it now. So I guess my only option is to learn to
live with those hairs in my face, or do some kind of laser to take them off.

THANKS for your help man

Dr. Glenn Charles
05-04-2010, 07:33 PM
Try just using the foam Rogaine only at night. This should not have any effect on facial hair. It also caused much less dryness and irritation than the solution type of Minoxidil.

09-23-2010, 11:02 PM
I am a female who also uses Rogaine & I too have seen hair growth on my upper cheeks (close to the eyes) and forehead. I am VERY concerned as I don't want to have a whole new problem. I recently (9/8/10) had a HT. Before the HT I had been using Rogaine for about 4 months twice a day with decent results. When I had the HT done I actually didn't look too bald but went thru with it as I wanted to get away from Rogaine & Toppik. Toppik fell on my face & resulted in blackheads.

I recently (last week) resorted to applying the liquid Rogaine only at night & covering my head to avoid hair getting on my face. I was also using gloves & obessive about wiping EVERYTHING with bleach wipes. Today I noticed the hairs again plus about three othrs close to my upper lip! :eek: About a week ago I had plucked the dark, fine hairs out & tonight I plucked again.

I am seriously considering stopping Rogaine & hoping new hair from the HT comes in before the few I cultivated from the Rogaine fall out.

Any suggestions?